Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tommo

My doctor won't give me my accutane prescription!

I have used up my Accutane, i have been on 20mg for 2 months now and i ran out, i had an appointment booked for the 27th (25 days from now, or about 4 weeks) and he has told me that i will have to wait for that appointment to get another dose.

he told me that accutane stays in the system for 4 weeks, but i am worried my skin will get worse again if i stop taking them!

Is it normal for you to have a 4 week gap between going from 20mg to a higher dosage?

Thanks for help!!

Share this post


Link to post
Share on other sites

You could ask the scheduler to call you if there are any cancellations. Next time bring your calendar with you and make the follow-up appointment before you leave.

I can't speak to the pharmacology of Accutane. I've never used it. Perhaps you can search it, too.

Share this post


Link to post
Share on other sites

How did you end up with an 8 week gap between appointments? I've seen others say Accutane remains in system for up to a month after usage is stopped. However, I wouldn't say it is normal to have that kind of break. Most people continue month after month regardless of dosage. I was just bumped from 20mg to 40mg myself and there wasn't any break.

I think your only option is to ask the receptionist to notify you of any cancellations as the above poster said.

Edited by jbird12

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×